# SDR COMA9760101

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Malfunction
- Location: Lt /Rt Te Flaps
- Part time: 1,620 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 5 DEGREES AFTER TAKEOFF.  REPLACED THE LEFT HAND AND RIGHT HAND FLAP BRAKE POSITION AND SENSOR UNIT.
